MAUDE Adverse Event Report: DePuy Orthopaedics Inc US Pinnacle; Pinnacle Hip System : Hip Metal Acetabular Cups

DePuy Orthopaedics Inc US Pinnacle; Pinnacle Hip System : Hip Metal Acetabular Cups
Catalog Number 121711048
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a revision thr.The poly liner disengaged from the shell and broke into a few pieces.The cup and implant sector shell were extracted and a new poly insert and screw were added.The stem was well fixed; the taper was not damaged and a revision delta ts head was used.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the catalog/model number was not provided, the (01)gtin is not available.

Brand Name
Pinnacle
Common Device Name
Pinnacle Hip System : Hip Metal Acetabular Cups
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50670778
Report Number1818910-2026-15270
Device Sequence Number9272759
Product Code LPH
UDI-Device Identifier10603295009047
UDI-Public(01)10603295009047(17)300531(10)J8429W
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121711048
Device Lot NumberJ8429W
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer09/10/2026
09/16/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/11/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown